MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9799
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed for et tube self extubation.Device history records review could not be conducted because the lot number was not provided.Sample not returned so sample evaluation not possible.Root cause of reported et tube self-extubation could not be determined.Only the di portion of the udi information is known due to lack of lot number information.
 
Event or Problem Description
It was reported that the patient experienced a self-extubation by coughing out their endotracheal tube while the tube was being secured by the hollister anchorfast endotracheal tube holder.It was reported that limited information was available, but the devices are routinely replaced every 48 hours and are shuttled every 4 hours.It was additionally reported that the lot number was not known, the device was not returned or saved for evaluation, no device defect was reported, and the patient's condition following the event was not known.

Brand Name
ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER
Common Device Name
ANCHORFAST
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24444631
Report Number1119193-2026-00014
Device Sequence Number21409385
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9799
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown